Differential and Integral Equations

Identification problems for integro-differential delay equations

Gabriella Di Blasio and Alfredo Lorenzi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is devoted to recovering a scalar time-dependent function in a source term in an integro-differential parabolic equation with delay. For such a problem existence and uniqueness results as well as continuous dependence upon the data are proved.

Article information

Differential Integral Equations, Volume 16, Number 11 (2003), 1385-1408.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35R30: Inverse problems
Secondary: 35K20: Initial-boundary value problems for second-order parabolic equations 35R10: Partial functional-differential equations


Di Blasio, Gabriella; Lorenzi, Alfredo. Identification problems for integro-differential delay equations. Differential Integral Equations 16 (2003), no. 11, 1385--1408. https://projecteuclid.org/euclid.die/1356060515

Export citation